On central closure of totally prime algebras

Joint Authors

Muhammad, Amir A.
al-Nimah, Muhammad Dhannun

Source

مجلة جامعة بابل : العلوم الصرفة و التطبيقية

Publisher

University of Babylon

Publication Date

2020-03-31

Country of Publication

Iraq

No. of Pages

7

Main Topic

Mathematics

English Abstract

Seemingly, it is not easy to finding a norm on the center closure of a normed algebra.

Cabrera and Mohammed in [1,2], they defined a norm on the center closure of two classes of algebras namely totally multiplicatively prime and associative totally prime algebras.

In this paper, we prove the same result in a general setting by considering the class of non-associative totally prime algebras which have a prime multiplication algebra.

Data Type

Conference Papers

Record ID

BIM-1256047

American Psychological Association (APA)

al-Nimah, Muhammad Dhannun& Muhammad, Amir A.. 2020-03-31. On central closure of totally prime algebras. International Scientific Conference : for Pure and Human Studies (1 : 2019 : University of al-Hamdaniya, Iraq). . Vol. 28, no. 1 (2020), pp.267-273.Babylon Iraq : University of Babylon.
https://search.emarefa.net/detail/BIM-1256047

Modern Language Association (MLA)

al-Nimah, Muhammad Dhannun& Muhammad, Amir A.. On central closure of totally prime algebras. . Babylon Iraq : University of Babylon. 2020-03-31.
https://search.emarefa.net/detail/BIM-1256047

American Medical Association (AMA)

al-Nimah, Muhammad Dhannun& Muhammad, Amir A.. On central closure of totally prime algebras. . International Scientific Conference : for Pure and Human Studies (1 : 2019 : University of al-Hamdaniya, Iraq).
https://search.emarefa.net/detail/BIM-1256047